MathSciNet Relay Station
MathSciNet bibliographic data
MR2388598 34B20 (34C11 34C15 34D05)
Bartušek, Miroslav; Graef, John R. Strong nonlinear limit-point/limit-circle properties for forced Thomas-Fermi equations with $p$-Laplacian. Panamer. Math. J. 18 (2008), no. 1, 73–88.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement